Jump to content

Photo

Thinking about going off the pill soon...anything I should know?


  • Please log in to reply
44 replies to this topic

#1 chicago88

chicago88
  • Member
  • 699 posts

    Posted 13 March 2008 - 01:36 PM

    Hey everyone-
    I'm thinking about going off the pill soon and I was just wondering if there is anything I should know?? I've been on it for about 8 years... We are planning on just seeing what happens for the first few months and if nothing I guess really start trying. Who know though...that's what were saying now?



    Therese & Jay
    Riu Ocho Rios, Jamaica2.15.08
    http://tickers.Ticke....1f03/event.png

    #2 Spazz

    Spazz
    • VIP Member
    • 10,482 posts

      Posted 13 March 2008 - 01:39 PM

      Too weird...I was going to ask the same thing (in about 2 months). I'm interested in hearing what everyone has to say. I've been on the pill for about 10 years, so I'm not sure what type of "withdrawal" or side effects I'll have (if any!).

      #3 Maura

      Maura

        VIP Member

      • VIP Member
      • 5,752 posts
      • Wedding Location:Westin Los Cabos

      Posted 13 March 2008 - 01:46 PM

      when i quit taking the pill, i was actually a lot less bitchy in general. i lost a bunch of weight too!

      the first couple periods were rough because my body was adjusting to its natural cycle, but then after that it was mostly like clockwork unless i got stressed. i got a copper IUD last july, which is non-hormonal, and my body works just the same now as it did when i was on no BC, like clockwork unless im super stressed and then my period is late.

      #4 TammyB

      TammyB
      • Sr. Member
      • 10,630 posts

        Posted 13 March 2008 - 01:50 PM

        I think from what I have seen, is that most women it takes a few cycles before their regular again, however with that said my DR told me that your more likely to get pregnant when you first stop taking the pill.

        Also for you girls that are going to start TTC in the next couple of months, be sure to start taking Folic acid, for at least 2-3 months before you TTC.

        #5 jajajaja

        jajajaja
        • VIP Member
        • 9,794 posts

          Posted 13 March 2008 - 01:50 PM

          I had no side effects when I stopped taking it. I only quit because I was on the pill since I was like 11 to help with my really bad periods, and I read in Cosmo that this may have effected my fertility. I freaked out and stopped taking it like a year ago.

          Unfortunately, I didn't lose weight (sigh- if only!) and I now have bad cramps and periods longer than 3 days again.
          Happily married since 2008

          #6 CarrieRN

          CarrieRN
          • Member
          • 815 posts

            Posted 13 March 2008 - 01:51 PM

            I just went off the pill about a month ago (not for conception purposes though, trying to decrease the number of migraines I get), and I haven't really experienced any side effects. My first pd. was normal (actually is lighter off pill). I actually have less PMS effects off the pill...and so far less severe headaches.
            http://i236.photobuc....m/IMG_1472.jpg
            Philip at 1 yr old. Go Steelers!
            Soon I will get to post wedding pics, figure I should get some more Philip in first!

            http://dv.daisypath.com/Mvdhm5/.png

            #7 lucy106

            lucy106
            • Sr. Member
            • 2,880 posts

              Posted 13 March 2008 - 01:53 PM

              I think the biggest side effect I have heard of is the lack of regularity in periods which can kind of suck but pantyliners are a great thing for this. Wish you a ton of luck and health!

              #8 Maura

              Maura

                VIP Member

              • VIP Member
              • 5,752 posts
              • Wedding Location:Westin Los Cabos

              Posted 13 March 2008 - 01:53 PM

              Quote:
              Originally Posted by CarrieRN
              I just went off the pill about a month ago (not for conception purposes though, trying to decrease the number of migraines I get), and I haven't really experienced any side effects. My first pd. was normal (actually is lighter off pill). I actually have less PMS effects off the pill...and so far less severe headaches.
              how weird... when i quit taking the pill, i stopped getting frequent migraines. hope it works for you!

              #9 LCBride2007

              LCBride2007

                VIP Member

              • VIP Member
              • 24,768 posts

                Posted 13 March 2008 - 01:54 PM

                I had no side effects or anything either - I was on the pill for like 13+ years before going off this past June. I started having a regluar cycle right away, and felt the same. My periods were heavier (I didn't really have much of anything on the pill), but fairly light to moderate.

                I also got pregnant the first time we tried in Oct (we were preventing it before that). Every woman is so different though, but that's my experience!

                #10 Kat81

                Kat81
                • VIP Member
                • 7,615 posts

                  Posted 13 March 2008 - 01:55 PM

                  I plan on stopping in September and I was looking up different side effects. I read that most people that are on it for a while takes longer to conceive. This could be wrong... if I find anything else I will post the site.




                  0 user(s) are reading this topic

                  0 members, 0 guests, 0 anonymous users